MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN; KNEE COMPONENT
Model Number 25002100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient had a flexion contracture and they swapped a longer midsection out for a shorter body.

Brand Name
GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9453233
Report Number3010536692-2019-01177
Device Sequence Number14005611
Product Code JDI
UDI-Device IdentifierM684250021001
UDI-PublicM684250021001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25002100
Device Catalogue Number25002100
Device Lot Number1657192
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2019
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date08/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR